# SDR SWAA2024072516687

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 36,559 hours, 17,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SLIDE CA SIDE APPEARED OUT OF ITS CASING<[01] RESUECURED SLIDE MATERIAL ON AFT GALLEY CA SIDE SLIDE PER AMM 25-66-01.
